# SDR SWAA2013022713121

- Difficulty date: February 4, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 27,323 hours, 12,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED BATTERY PACK IAW AMM.
